Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Gastritis, bloated, high bp, giddiness. On ayurvedic treatment. No relief. Better solution?

hello doctor for the past three months i have bp around 140/90 and severe gastritis so that i feel boated after ma food and for the last two days i felt slightly gidiness.i supposed to sleep late night .i am undergoing ayurvedeic treatment for gastristis am taking medicines for the past three months yet i could not get releive from gastritis after my food.plz tel what could be the problem and better solution for this doctor
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Thank you for the query,

I suppose you should undergo an endoscopy to see whats the cause of your symptoms and start treatment accordingly.
You may need to modify your life style also like regular eating sleeping habits. Avoidance of excess stress, weight reduction if necessary.
Worthwhile visiting a gastroenterologist to see what is happening.
Hope this answers your query.
Wish you a speedy recovery.
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor